The withdrawal effects are the worst in the first few days. In the first 17 hours, there is 50% decrease in serum fentanyl concentrations.
Your body is just adjusting now and it may take some time, I would call a doc if I were you.
trying to stop all toghter(no way)How long should i stay on 25mcgs?? efore weening off????
and the days seem like they will never end. How long will this c**p last.
Was on 50mcgfor about 6 months went to 25mcgs been on it for 3 days how long till i ween off this. If i get over this Never again ill just have to live with the back pain& knee pain. Any pains better than these withdrawls!!!!!!I took amodiam ad to help with constipation.
I FEEL FOR U! I WAS ON KADIAN WHICH IS MORPHINE, DALADID AND NORCO ALL AT ONCE AND I WAS ON LARGE AMOUNTS OF EACH ONE I HAD FALLEN DOWN A SMALL FLIGHT OF STAIRS AND CRACKED MY SPINE IN TWO PLACES THE DR WANTED TO PUT ME ON FENTANYL PATCHES OR OXI'S BUT I DIDN'T WANT ANYTHING WORSE THAN WHAT I WAS ALREADY ON MY AUNT IS ON FENTANYL PATCHES AND MY COUSIN GETS THE FENTANYL LOLLIPOPS IF THEY RUN OUT FOR EVEN ONE DAY THEY ARE SO SICK THEY CAN'T LEAVE THE HOUSE CAUSE THEY ARE ON THE TOLIET AND THROWING UP THEY BOTH CRY AND ARE BOUNCING OFF THE WALLS WHEN THEY GET SICK! SEEING THAT SCARES ME HALF TO DEATH. WELL I WENT THROUGH SOME MAJOR WITHDRAWLS MYSELF WITH THE PILLS.
GOOD LUCK TO ALL STEPH
My Pain Doc died suddenly of a heart attack and now no one will write me scripts. I run out in a week from today and wonder if there is any chance I may die from Withdrawl.
I have only one lung, the other was damaged beyond repair from a gunshot wound, my heart also was damaged. Should I be allowed or forced to quit cold turkey?
I am scared!! :-( :-(
I ended up getting some epidural shots in the back which helped a bit, but once the withdrawal symptoms wore off, my pain level decreased from when I was on the drugs. The opiods/actiq definately increases your pain level more than you really have.
If you plan to get off this, just do it. Just deal with the withdrawal symptoms because it is worth it in the end. Homeopathy and other natural medicines I think help. Look into other methods and stay off narcotics. Narcotics mask the issue but increase your pain over time.
You can do it. Just use your willpower
I too have just tried to go cold turkey. I've been on Fentanyl for two years now for two herniated discs pressing into my spinal cord and on a nerve root.
I was on the 50 patches, but the side effects were so bad that I couldn't work and couldn't afford not to work, so I got my GP to decrease to 25. Which he did, but didn't tell me it would be a week of hell! Somehow, the thought of knowing there would be less Fentanyl pumping through me helped me get through it (as well as diazepam). I suppose still having some getting through didn't make it as bad as it could have been.
I tried to come of the 25 patches, but that's a no go for cold turkey. I lasted four days and then just gave up. But, I only put half a 25 patch on (these are Duragesic patches, not resevoir patches) and I think my body was just so happy to have some Fentanyl back that after about four hours the withrawing faded. Although it's now 02:15 and I can't sleep. But at least I don't feel like I'm craving too much.
Diazepam does help if you can get your GP to prescribe some. BUT, they are highly addictive as well, so only take if you really, really have to.
ALSO : there are some warnings about taking diazepam and Fentanyl, so check this out with your doc first.
The other thing that has helped me sometimes is Reiki. Some people don't believe in those types of therapies, I was half sceptical myself, but I felt loads better last time. I'm going to have anothe session as soon as they have one available. It really 'lightened' me and my girlfriend noticed the difference in my expression, speech, whole character immediately I left the place. I'd definitely recommend something like Reiki. It not a manipulation procedure, you just lie down on a bench. Go with an open mind and it should help.
First off, im not a doctor, but I quit the stuff "cold turkey" and I still have not recovered yet.
The worst of the WD are in the first few days after u stop taking it because u are puking bile, become sleep deprived and malnourished and completely unable to perform tasks as benign as brushing ones teeth during the worst of it.
After about 7 days u are on the road to recovery but it could take MONTHS before I can say I am rehabilitated from this junk.
Postmortom, I would say that it is not worth it, but there are always going to be a hardcore of users who will want to experiment with the stuff.
I was on two 100 mg Fentanyl Patches and 200 mg of Oxy a day for 2 years.
I'm not lying either. I looked around the net and couldn't find anyone close to that dose.
I stopped cold turkey.
well kinda, I left the last patches on.
I wore them for about a week.
It hurts really bad and I know what your husband is going through.
I don't know if taking him to the ER is a good idea.
What happens when he really hurts himself.
What happen when he really needs pain meds.
They won't give them to him.
Taking him to a detox center is a cool idea, but it is usually expensive.
Way too expensive for me.
My advice is help him ride out the storm.
It gets better, It really does.
Sure it takes time, but I started feeling better about 6 days out.
I've read that is takes months to get better, but I just don't believe it.
Months? No way. Sure I didn't sleep for about 4 days, but it will pass.
Here is what I do when D (detox) day comes.
1.) Buy a whole bunch of fluid to drink. Powerade and stuff like that helps. Drink them even when you feel like you are going to throw up.
2.) Avoid caffeine, it will kill you. Not really but it makes you feel terrible.
3.) Walk a lot. It sucks while you are doing it but you might be able to sleep after you tire yourself out.
4.) What ever you do, don't lie in bed all day. That makes the nights terrible.
5.) Have someone rub your legs if you can find them. It helps with cramps.
6.) Take 10 showers a day if you need to. You feel a little better when you are in them.
7.) Buy a heating pad and use it on your legs.
8.) When you start to get the diarrhea, take some anti diarrhea medication. You can't afford losing all of that liquid.
Dehydration is usually what makes you feel so bad.
9.) Take some Kava Kava. It helps with sleep.
10.) Some people have luck taking benadryl, but I don't know about that because it increases you blood pressure, which is what is making your legs hurt so bad.
11.) Eat, force yourself to, because if you don't you will feel bad.
12.) If your doctor will give you Lyrica it helps a lot.
13.) Pot helps a lot too. It seems to take your mind off of it. It works way better for withdrawls when you eat it. Remember it doesn't work unless you cook it...Brownies!
14.) You can take some over the counter pain meds. Some people say they help a little with the restless legs situation, but it never worked for me.
15.) If you know someone with Calonapine (Sp?) the blood pressure medication who is willing to let you have some, it helps a lot. The reason you legs and body hurt so much has to do with your blood pressure. Narcs push your blood pressure way down. When you stop taking them your blood pressure shoots through the roof.
16.) Go tanning in a tanning bed. For some reason it helps with the hot/cold flashes that come. It also helps with the sleeping issue.
17.) Don't take off your last patch. Keep it on as long as you can.
Here is a big one.........When you start feeling really bad, take the heating pad and put it on the old patches you still have on. It cooks the drugs out. Keep in mind you can only do this about three times so save this trick for when you really need it.
18.) Set a timer for 72 hours. Start this timer the second your last patch runs out. When the timer runs out, you are already done with the worst of it. It gets better after this as long as you aren't dehydrated.
I hope this helps some of you out there in detox land. Don't worry it won't kill you. It just makes you want to kill yourself for a little while. The first 72 hours is the worst. Ride out the storm.
You can make it guys.
Good luck and post back if you have any questions.
Joshua Ryan from Oregon.